# SDR CA040518012

- Difficulty date: May 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 34,539 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: AVSAT100
- Condition: Out Of Position
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE SERVICING MAINTENANCE OBSERVED THAT THE GPS ANTENNA ON THE CROWN OF THE AIRCRAFT STA 108F-126F BETWEEN STR O AND 2L TO BE OUT OF POSITION. INSPECTION FOUND FATIGUE CRACKING ALONG BOTH SIDES AND THE FRONT EDGE WAS BEGINNING TO LIFT AWAY. THE AIRCRAFT WAS REPAIRED AND RETURNED TO SERVICE. BOTH DOUBLER AND AIRCRAFT SKIN SUFFERED FATIGUE FAILURE.
